SOLUTION OF A DIFFUSION EQUATION

THE NONLINEAR DIFFUSION EQUATION GOVERNING THE UNSTEADY AND UNSATURATED ONE-DIMENSIONAL FLOW IN POROUS MEDIA IS SOLVED NUMERICALLY BY USING THE LINEARIZED FORM OF TRANSFORMED, ORDINARY DIFFRENTIAL EQUATION. THE EXPONENTIAL DIFFUSIVITY RELATIONSHIP IS ASSUMED TO BE APPLICABLE. THE COMPUTATIONS HAVE BEEN MADE FOR PACHAPPA LOAM, AND THE RESULTS COMPARE WELL WITH ANOTHER WELL-KNOWN SOLUTION. /ASCE/

  • Supplemental Notes:
    • Vol 93, No HY5, PP 43-50, 1 FIG, 1 TAB, 1 APP
  • Authors:
    • Singh, R
  • Publication Date: 1967-9

Media Info

Subject/Index Terms

Filing Info

  • Accession Number: 00234202
  • Record Type: Publication
  • Files: TRIS
  • Created Date: Jan 8 1994 12:00AM